# SDR DXTA2023060587780

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0198
- Aircraft time: 4,337 hours, 2,832 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Squat Switch
- Part number: 69480012
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF LANDING GEAR SELECTED UP LOT OF SHIMMY FROM NOSE GEAR. THEN GOT GEAR DISAGREE L R N 3 YELLOW DOWN WOW MISCOMPARE CASS MESSAGE. RAN X2 WHICH LEAD TO N 2. GOT 3 GREEN DOWN AND TOWER CONFIRM GEAR APPEARED DOWN.  INSPECTED NLG WIRING HARNESS AND GS014 SQUAT SWITCH. FOUND RESISTANCE CONTINUITY TO BE INCONSISTANT. PER ARES DOWNLOAD TO INDICATE THE GS014 SQUAT SWITCH TO BE FAULTY.   ACCESSED NLG SQUAT SWITCH HARNESS & REMOVED.   REPLACED (SG014)WBA NOSE SQUAT SWITCH WITH NEW UNIT. OPS & GEAR SWINGS CHECKS GOOD. NO CAS MSGS AT THIS TIME. MX IAW MM32-60-10, 32-60-00, 32-30-05.
